Sunday - August 31, 2025
Bulletin of Mathematical Biology Issues Research Articles in March 2025 Edition
February 07, 2025
BASEL, Switzerland, Feb. 7 -- The Bulletin of Mathematical Biology, a peer-reviewed journal from the Society for Mathematical Biology that says it features interface of biology and the mathematical sciences, published research articles on the following topics in its March 2025 edition (Vol. 87, Issue 3):

* * *

Here are excerpts of the topics:

* Differentiating Contact with Symptomatic and Asymptomatic Infectious Individuals in a SEIR Epidemic Model

Targeted News Service Document Request Form

This document is available to you by e-mail if you complete the form below with relevant information. There may be a fee for this article or ongoing service of similar materials. We will be in touch shortly.

Name:
What's your
Affiliation
Government Newspaper / Media Business
Public Policy Individual / Student Educators
Email:
Phone:
Organization, if any:
State/Country you are in:
Additonal questions
or comments:

Click here for more information about our products

Click here for more information about our products